MATHEMATICA BOHEMICA, Vol. 126, No. 1, pp. 53-61 (2001)

On iterated limits of subsets of
a convergence $\ell$-group

Jan Jakubik

Jan Jakubik, Matematicky ustav SAV, Gresakova 6, 040 01 Kosice, Slovakia

Abstract: In this paper we deal with the relation $$ \lim _\alpha \lim _\alpha X=\lim _\alpha X$$ for a subset $X$ of $G$, where $G$ is an $\ell$-group and $\alpha$ is a sequential convergence on $G$.

Keywords: convergence $\ell$-group, disjoint subset, direct product, lexico extension

Classification (MSC2000): 06F15, 22C05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition